| Model Number |
N/A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported by the health (b)(4) website that a facility reported an unknown event.It was described as a fluid leak.No clinical signs symptoms or conditions were reported.No further information.
Event or Problem Description
It was reported by the health canada website that a facility reported an unknown event.It was described as a fluid leak.No clinical signs symptoms or conditions were reported.No further information.
Additional Manufacturer Narrative
H.6.Investigation: the complaint of a leak was inconclusive because no sample was returned to vad for evaluation.The lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.A device history review (dhr) cannot be performed as no lot number was provided by the complainant.